Degenerate Riccati Equations With Unbounded Coefficients Arising in Transport Theory

Juang Jonq*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Of concern is the degenerate Riccati equation of the form TR + RT = TA + TBR + RTC + RTDR (*). This models a certain transport equation in the half-space. Our first result will concern a unique, positive solution of the operator equation SR + RT = K in a Banach space equipped with a cone structure. We then proceed to prove existence of positive solutions for (*) on an LI space of sa-finite measure and a Banach space X, respectively, under different assumptions. Some estimates of the solution with respect to certain norms are obtained.

Original languageEnglish
Pages (from-to)305-321
Number of pages17
JournalNumerical Functional Analysis and Optimization
Volume10
Issue number3-4
DOIs
StatePublished - 1 Jan 1989

Fingerprint Dive into the research topics of 'Degenerate Riccati Equations With Unbounded Coefficients Arising in Transport Theory'. Together they form a unique fingerprint.

Cite this